hi bpcookie, Did anyone explain why you have to get an x-rays done first if your doctor wants you to have an MRI?
It sounds like the x-ray company makes more money if you have to have x-ray before MRIs. I think this would mean that you have to see your doctor an extra time too so he can tell you the reading of the x-ray and then schedule your MRI.
I hope that you get the MRI and that they can find out a way to help you.View Thread
Hi CTBeth and the doctor and everyone here. I see that DR. Maine posted that getting steroid injections in your back would not be expected to cause the side effects of the moon face or Cushings disease.
CTBeth is a nurse and seems like she knows what she's talking about, but then all of the others are saying that they or their sister in law have these odd things happen.
Annette is a nurse, too. What do you say, Annette? Will the Dr. please tell us if someone can really get a moon face and hump on the base of the neck and a rash from getting steroid injection in their back?
I did a small search on the internet about "epidural steroid injections". None of the sites I read say anything about moon face (I'm thinking it means your face swells up like a full moon) or humps on the base of your neck.
When I had steriod injectons before I had back surgery, my doctor explained the side effects as possible infection, pain at the sight of the injection, and small risk of having a bad headache due to a little fluid coming out of the injection site. He didn't even mention any of the things that people here say that happened to them.
Please someone who knows answer if these things happen from steroid injections in the back or don't they?View Thread
Hi sunsetdove, Wow, lots going on, right? I have no suggestions, but I do have a weird question. If you don't have kidneys, don't you have to get dialysis?
If you have dialysis, doesn't it filter the drugs out of your blood? Can't your renal doctor help you with pain management? That doctor must know everything that's going on with everything in your health? They see you like 3 times a week, or your blood tests anyway?
Doesn't your nephrologist have to authorize any drugs that you take? Even the sky high blood pressure meds? I don't know much but I do know from a family member who had a kidney transplant, that the nephrologist really ran the show and that his meds got dialized out. The med thing was a real delicate balance that required blood tests before every dialisis to keep the drugs and blood minerals at the best place they can. They changed the dialysis fluid based on his blood tests. He went 3 times a week so lots of family members went with him until he got his transplant. He's now 54 yr old and had his new kidney 12 year ago.
Are you getting a kidney from a live person so that's how you know when you can have it done?
I hope you don't mind the questions but I am really interesed and hope that you can get pain relief.
Hi Grace, My YMCA where I swim has a heated "therapy pool". Lots of elderly people with arthritis also attend the exercise class that I go to in the pool. most of the group is in their 70s, 80s, and maybe 90s- and here I am a guy in his 40s, LOL I like every one of them and they get a laugh out of me.
The YMCA is pretty inexpensive to join. Do you have one near you? Try giving them a call.
Did my email friend give you my email address? She's having a real bad time of it.
Hi Tina, I really tried to read every word you wrote, but if you had it separated into paragraphs or just a space here and there, it would be much easier to read.
I guess I just don't get it. Why can't you just call a pain management group and schedule an appointment?
I don't understand about how you get your methadone. Can you still get it that way?
From what you say about the new doctor, it sounds like he's going to help you.
I wouldn't put too much stock in other people's opinions who post on the rate doc sites. Go by your experience. Anyway, I think that most people who rate or review doctors are the ones who have a complaint. I've never rated rated a doctor online, have you? I don't think that most of us who like our doctors go to post a review- it's people who are angry, so best to make your own conclusion.
So good luck with the new doctor. It sounds like he's being thorough with getting to know you, which is a good thing, right? What is causing you all of the pain? Is PT likely to help?
Hi cweinbl, I can't thank you enough for sharing that article. My friends and family are okay with my having to take Exalgo but, I know, that my mother has unfounded concerns about my becoming addicted to them.
I've privately had some concerns, but not enough to want to stop because the pain is disabling without the med.
With all of the fear hype in the media, why aren't studies and articles like this more widely distributed?
If you have pain enough that your doctor has been prescribing Percocet, and that pain hasn't gotten better, quitting your Percocet will make you miserable.
Can you discuss this with your doctor and maybe use nicotene gum or lozenges when you need them?
The nicotene replacements don't cause lung cancer because they don't get breathed in through your lungs.
I don't smoke anymore, but when my pain was worse before fusion, I actually smoked more from pain than from Percocet.
If you've been taking Percocet for 3 years and still get a buzz, that's pretty weird. Maybe taking the percocet 1 at a time instead of 2 would give you pain relief and decrese the urge to smoke.View Thread